I got a Hepatitis A innoculation in the right arm on Monday. On Monday evening, my left arm below the elbow had swollen up to twice the side. It was strangely just a small area, about the side of 7 inches long and 4 inches wide. Went to the doctor who gave the injection, my internist. He said it was tennis elbow. Went to the orthopedic doctor - he said no way was it tennis elbow, it must have come from the injection. Two days later it is still swollen but not as much. Anyone else have any knowledge of such a side effect? Other than that I felt sick, like I was coming down with the flu with chills. And my heart beat faster than normal and I couldn't sleep. Thanks for any insights.
I have had hepA/B injections three times and had no reaction at all. Maybe you just got a bug on top of it or something. Swelling could be common for any injection I guess - but I wouldn't worry about it much.
Thanks to everyone who answered. I know, it doesn't make sense, but strangely enough when I told me sister, she said the same thing happened to her! But I don't know if that was the same arm or not. Anyway, it is very odd that the arm was so swollen on that evening.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.